# SDR DALA14015301811

- Difficulty date: March 7, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 52,455 hours, 11,344 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1725
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND IN THE FUSELAGE SKIN PANEL AT BS 1725, STR 7R.  A REPAIR WAS ACCOMPLISHED IAW SECTION I OF ERA 522079-14AD.  ACCOMPLISH REPETITIVE INSPECTIONS OF THE INSTALLED REPAIR IAW SECTION II OF ERA 522079-14AD PRIOR TO 30,000 TOTAL FLIGHT CYCLES AND REPEAT AT EVERY 6,000 FLIGHT CYCLE INTERVALS THEREAFTER.  REFER TO SCEPTRE 1339717 FOR ER/A 522079-14AD SECT I WORK DETAILS.
